# SDR 20001004AP004

- Difficulty date: June 20, 2000
- Submitted: August 16, 2000
- Operation: Air carrier
- Aircraft: N941LF
- Make and model: Airbus A320-233
- Aircraft serial: 461
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

JFK - FLT 661 - DURING DEPARTURE OF THE FLIGHT LR661 (JFK-SJO), THE AIRCRAFT WAS PARKED AT THE DELTA TERMINAL NR 2, GATE 27, WHILE THE TRACTOR DRIVER WAS POSITIONING TO PUSH-BACK HE HIT THE TOW BAR AND IT BOUNCED INTO THE AIRCRAFT, CAUSING A 3.5 INCH HOLE ON THE BOTTOM LEFT SIDE ON THE NOSE FUSELAGE.  THE FLIGHT WAS CANCELED.  MAINTENANCE TECHS PERFORMED EVALUATION OF THE DAMAGE.  FOUND A CRACK OF ABOUT 3.5 INCHES LOCATED BETWEEN FRAMES 18 TO 19 NEAR THE LEFT LOWER STRINGER AT THE LOWER SIDE OF A BUTT JOINT.  NDT INSPECTION DID NOT REVEAL
